Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Low back pain. Sciatic nerve messed up on MRI. Prescribed flexarill, tremadol. Not helping. Doing stretches. Way to relieve pain?

I recently had a mri done on my lower back and my L4 L5 S1 (scitica nerve) is messed up pretty bad. My doctor gave me flexarill and tremadol for the pain which truthfully speaking does to much of nothing!!!! I go see ortho surgeon in July. Im doing stretches and taking the meds but to no avail. Still in more pain than not. Could you give me some advice on what i can do to help releive the pain in lower back and upper right leg?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
It seems that you have a severe sciatic nerve compression symptoms. If the oral muscle relaxants and pain killers are not helping then you should consult regarding the surgical treatment or local steroid injections.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 3 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor